# SDR UIEA2019081635115

- Difficulty date: August 12, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: S283T025301
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FQPU BITE TEST SHOW MSG R/H R/H  HIZ WIRE LOW RESISTANCE( IAW AMM 218-41-09-004-001-002 REV 127 AND AMM 28-41-09-404-028-002 REV129 REPLACED R/H WING FQIS WIRE CM0201372 IAW AMM 28-41-00-035-049-002 REV 127 PERFORMED FQIS SYSTEM TEST AND RESULT WAS SATISFACTORY )
